# SDR SWAA2020112331594

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 16,399 hours, 7,341 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE LINT BAR, LINT TOO LONG NEEDS REINSTALLED.  REMOVED & REPOSITIONED L-2 DOOR SLIDE, PER WI 725-61-06AMT 117477INSP 43511 P44.
